# SDR SIMA20230806001

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 9,361 hours, 6,074 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: 066011534001
- Part serial: KRA405B17169
- Condition: Unserviceable
- Location: [0000]   [Rd Alt
- Part time: 17,046 hours, 11,380 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEL 34-15 - AUTH# 070867M-C. IN FLIGHT LANDING GEAR WARNING. RA 2 FAIL. ORIG AML PG 4947449, ITEM 1.-C/A-RAR RA2 IAW AMM 34-31-01. OPS CHECK GOOD. MEL RESTORED.
